Changing meds

Hi, I'm all over the place with my medication my GP told me to reduce them 200mg then every four days reduce by 50 mg I though this may be to quick but she knew how much I wanted to start a new med to get me better, I did this as I was about to begin introducing the new med she told me I need to wait and see pyschatrist before I start, so I went back to. 200mg I rang pyschatrist team this week and they told me it's ok to start on new meds, so Iv got to go through it all again, I don't know if this is why I feel so bad, or because it's the week before my monthlys, I can't live life like this battling on everyday, then you wake up to even worse days like this, I can't do this anymore.

6 Replies

  • Lady's please tell me do you feel so bad a week before your monthlys ( I feel that bad it frightens me as I can not control it and just feel like ending it all its that bad, I don't want to think like that but it takes over ) just need friends today please I can't tell you how bad I feel

  • Hi Sandraann, pray do lots of praying drink chamomile tea and eat healthy do some juicing and take vitamins supplements go for a a walk talk to people try to keep the negative thoughts of your mind .. I thank god I've been doing much better now I stopped all my Meds with my psychs help and started taking supplements and eating very healthy it's been three weeks now and I wanna thank God for pulling me through and helping me get over this ... I went through some withdrawal from the Meds but not to intense as I was eating a juicing each day ... I feel 75% back to normal which is great compared to about a month ago been able to go out cook drive walk I even went hiking for th first time in years ... Seeing a kinesiologist she has also helped me greatly and she is also a chiropractor and nutritionist .. Praying to God and staying positive has pulled me through all this I will pray for you take care hope you feel better and God Bless ....

  • Thank you, so lovely to hear your doing so well keep it up, as for me I really do need all the prays I can get, thank you x

  • hi Sandra i see you still having problems with your doctor, they haven't a clue some of the doctors, its alright changing medication or having you drop by what ever its not them that's having to cope with what's going of, they think that there dealing with a piece of meat instead of being a human, its sad to hear that my friend is still having bad days take care bug hug n kiss for you from your friend Alan xxxx

  • Thanks Allan it means a lot hope your ok

  • You can also try calms forte by Hylands or valerians ... They will help with your anxiety and panic attacks symptoms .... But DO NOT TAKE with other Meds or take both valerians or calms forte at the same time ... Only one either calms forte or valerians ... Hope this can help ... Feel better God Bless

You may also like...